# SDR AUS20030692

- Difficulty date: May 2, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Doug 600N
- Engine: Allsn 250C47M
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 500N34215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD CRACKED AT TOP RT TAIL BOOM FITTING BRACKET.FOUND DURING INSPECTION IAW AD/HU389/108.
